MathSciNet Relay Station
MathSciNet bibliographic data
MR2962904 65M70 (35C08 35Q35)
Mohyud-Din, Syed Tauseef; Yıldırım, Ahmet; Sezer, Sefa Anıl Numerical soliton solutions of improved Boussinesq equation. Internat. J. Numer. Methods Heat Fluid Flow 21 (2011), no. 6-7, 822–827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement